Please use this identifier to cite or link to this item:

Title: Dimension spectrum for sofic systems
Authors: 班榮超
Ban, Jung-Chao
Chang, Chih-Hung
Lin, Mei-Shao
Chen, Ting-Ju
Contributors: 應數系
Date: 2014-05
Issue Date: 2020-04-28 13:54:48 (UTC+8)
Abstract: We study the dimension spectrum of sofic system with the potential functions being matrix valued. For finite-coordinate dependent positive matrix potential, we set up the entropy spectrum by constructing the quasi-Bernoulli measure and the cut-off method is applied to deal with the infinite-coordinate dependent case. We extend this method to nonnegative matrix and give a series of examples of the sofic-affine set on which we can compute the spectrum concretely.
Relation: Advances in Mathematical Physics, Vol.2014, pp.1-11
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
192.pdf2659KbAdobe PDF46View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing